# SDR ASOA2013031103126

- Difficulty date: January 24, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,752 hours, 17,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT SILL CORRODED AT MULTIPLE LOCATIONS.  REMOVED CORRODED MOUNTING ANGLE IAW SRM 51-42-06-001-001-A01.  OBTAINED AND DRILLED NEW MOUNTING ANGLE AS RQUIRED IAW SRM TASK 51-40-11-001-001-A01.  INSTALLED MOUNTING ANGLE, PN SH670-31996-3 ON SERVICE DOOR LOWER SILL IAW SRM 51-4206-001-001-A01.
